Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What is the cause for vomiting yellow liquid with upper stomach pain ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
I'm pooping yellow liquid and pain in the upper part of my stomach feel alot of pressure in the lower part of my stomach and having difficulty breathing
Posted Tue, 8 May 2012 in Abdominal Pain
Answered by Dr. Rakhi Tayal 17 minutes later
Thanks for writing to us.

Pooping yellow liquid with pain in your stomach is most likely to be associated with intestinal infection or IBS. Having difficulty in breathing is an associated problem due to repeated overwork and fluid loss from your body.

Try to do some dietary changes and lifestyle modifications for relief.
1.Some vegetables (cauliflower, broccoli, cabbage, brussels sprouts) and legumes (beans) may worsen bloating and gassiness and should be avoided.
2.Drink plenty of water, and avoid carbonated drinks such as soda, which may cause gas and discomfort.
3.Eat smaller meals and eat slowly to help reduce cramping and diarrhea.
4.Low fat, high carbohydrate meals such as pasta, rice, and whole-grain breads may help .
5.Reduce Caffeine,Alcohol,Dairy products,Fatty foods,Artificial sweeteners .
6. If you are over weight try to have low fat diet.

You can use some over the counter drugs like pepto bismol, tums, imodium, entrocalm, etc for symptomatic relief.

Daily exercises along with a low fat diet will help you overcome your problem.
If the above changes do not produce relief in a day or two then i suggest you to consult your physician for prescription of other medications.

It is better to get the yellowish discharge tested and also a USG scanning of the abdomen.Also get your lipid profile and CBC done.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor